# SDR SWAA2023061257687

- Difficulty date: June 8, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 52,422 hours, 31,381 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR SLIDE REQUIRES REPOSITIONING<[01] SLIDE WAS STILL CONTAINED IN CASE. REPOSITIONED IN CASE. ALL PER AMM 25-66-01
